MAUDE Adverse Event Report: BIOMET UK LTD. OXF ANAT BRG RT X-SM 3MM PMA; OXFORD HXLPE BEARINGS

BIOMET UK LTD. OXF ANAT BRG RT X-SM 3MM PMA; OXFORD HXLPE BEARINGS
Model Number 159590
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 10/15/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial right unicondylar knee replacement.Approximately six months later revision surgery was performed due to dislocation of the bearing.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).Medical devices: oxford uni twin-peg femoral xs; item# 166940; lot# 6971292; oxf uni tib tray sza rm; item# 154719; lot# 7006094.Report source - foreign: china.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Discarded.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.Device is used for treatment.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: implant fit and alignment are maintained on all images.Bone quality is osteopenic, dislocation of the medial unicompartmental arthroplasty bearing (liner) is confirmed followed by revision surgery with normal appearance of the arthroplasty components.No loosening, wear, or abnormal radiolucency is noted and apart from the bearing dislocation, the implants appear normally positioned.A definitive root cause cannot be determined however adherence to rehabilitation protocol could be a contributing factor.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
OXF ANAT BRG RT X-SM 3MM PMA
Common Device Name
OXFORD HXLPE BEARINGS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key15967365
Report Number3002806535-2022-00500
Device Sequence Number20251026
Product Code NRA
UDI-Device Identifier05019279786367
UDI-Public(01)05019279786367(17)260407(10)7000468
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/07/2026
Device Model Number159590
Device Catalogue Number160790
Device Lot Number7000468
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2022
Supplement Date Received by Manufacturer01/11/2023
Initial Report FDA Received Date12/13/2022
Supplement Report FDA Received Date01/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR
Patient SexFemale